# SDR RAIA980110

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Failed
- Location: Rt Fuel Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7454 - STL - REFUEL DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED REFUEL DOOR MICROSWITCH.  (M)
